skip to main content

Attention:

The NSF Public Access Repository (NSF-PAR) system and access will be unavailable from 11:00 PM ET on Thursday, May 23 until 2:00 AM ET on Friday, May 24 due to maintenance. We apologize for the inconvenience.


Title: Fractonic order in infinite-component Chern-Simons gauge theories
Award ID(s):
1846109 1654340
NSF-PAR ID:
10400888
Author(s) / Creator(s):
; ; ; ; ;
Date Published:
Journal Name:
Physical Review B
Volume:
105
Issue:
19
ISSN:
2469-9950
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found